# SDR AALA960192

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 143T15902
- Condition: Corroded
- Location: Bs 539.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED  CORROSION IN TWO LOCATIONS ON INNER SURFACE OF FAIL-SAFE CHORD.  REMOVED CORROSION.  ROTO-PEENED TREATED AND PAINTED.  APPROVED BY ENGINEERING PER MRB 767-1111.    TST:  42,562.49 HRS.  CYCLES, 10,821.  (X)
